# SDR P5CA9701309

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, LWR FUSELAGE NR 1 HEAT EXCHANGER PANEL AROUND FASTENERS.  REPAIRED AREA PER BOEING SRM 51-40-11 PRIMED AND PAINTED PER BOEING SRM 51-24-11.
